MATHEMATICA BOHEMICA, Vol. 121, No. 1, pp. 83-87, 1996

On theorems of Pu & Pu and Grande

Aleksander Maliszewski

Aleksander Maliszewski, Department of Mathematics, Pedagogical University, ul. Arciszewskiego 22, 76-200 Slupsk, Poland, e-mail: wspb05@pltumk11.bitnet

Abstract: Given a finite family of cliquish functions, $\A$, we can find a Lebesgue function $\alpha$ such that $f+ \alpha$ is Darboux and quasi-continuous for every $f \in\A$. This theorem is a generalization both of the theorem by H. W. Pu & H. H. Pu and of the theorem by Z. Grande.

Keywords: quasi-continuous function, cliquish function, Lebesgue function

Classification (MSC91): 26A15, 54C08

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]